MathSciNet Relay Station
MathSciNet bibliographic data
MR2550185 (2011a:46070) 46G25
Botelho, Geraldo; Pellegrino, Daniel; Rueda, Pilar Dominated polynomials on infinite dimensional spaces. Proc. Amer. Math. Soc. 138 (2010), no. 1, 209–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement